| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device shut down unexpectedly.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to duplicate the reported issue.Stryker replaced the device's batteries and battery pins as a precaution.After proper device operation was observed through functional and performance testing, the device was returned to the customer for use.